MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY MBR 20 FR; FEEDING DEVICE

BARD ACCESS SYSTEMS PONSKY MBR 20 FR; FEEDING DEVICE
Model Number 000700
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was originally determined to be a malfunction reportable event on 9/4/2019 and reported to the fda through the quarterly voluntary malfunction summary reporting (vmsr) program.Bdpi received a notification from the fda on 9/16/2019 stating that the procode knt is ineligible for the vmsr program; therefore, the mdr date of awareness was modified to reflect the date of the fda notification of procode ineligibility.As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date 10/2021).
 
Event or Problem Description
It was reported that during a feeding tube placement procedure, the obturator was allegedly missing.It was further reported that another device was used to complete the procedure.There was no reported patient injury.

Brand Name
PONSKY MBR 20 FR
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9182698
Report Number3006260740-2019-03021
Device Sequence Number2811609
Product Code KNT
UDI-Device Identifier00801741036286
UDI-Public(01)00801741036286
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000700
Device Catalogue Number000700
Device Lot NumberREDQ1594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1